MAUDE Adverse Event Report: SHENZHEN MINDRAY BIO-MEDICAL ELECTRONICS CO., LTD MINDRAY A5 ANESTHESIA SYSTEM; GAS-MACHINE, ANESTHESIA

SHENZHEN MINDRAY BIO-MEDICAL ELECTRONICS CO., LTD MINDRAY A5 ANESTHESIA SYSTEM; GAS-MACHINE, ANESTHESIA
Model Number A5
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Mindray service representative reported that bellows appear to be floppy/stretched.Service representative did not notice check valve sticking.No photo are available.Part has been discarded.Service representative noticed that the bellows would never completely fill up it always had a slouch to it and was caved in a little on one side.Logs were collected and it is under investigation.
 
Event or Problem Description
It was reported that during first use of their machine after a preventive maintenance, when ventilating a patient, the a5 produced a continuous airway pressure alarm and would not ventilate properly.No patient injury was reported.
 
Additional Manufacturer Narrative
Following the occurrence, the service team was consulted.It was determined that preventive maintenance had been performed on the anesthesia machine in early june 2025.During this maintenance, the pop-off valve within the respiratory system was disassembled and subsequently reassembled.Based on logs evaluation and the data collected the investigation suggests that the likely root cause of the alarm was improper installation of the pop-off valve during maintenance, which resulted in deformation of the valve's diaphragm.The deformed diaphragm of the pop-off valve was replaced on june 13, 2025.Post-replacement, the anesthesia machine has been monitored and, as of july 1, 2025, the issue has not recurred.The service representative was retrained to ensure future proper installation of the pop-off valve.
 
Event or Problem Description

Brand Name
MINDRAY A5 ANESTHESIA SYSTEM
Common Device Name
GAS-MACHINE, ANESTHESIA
Manufacturer (Section D)
SHENZHEN MINDRAY BIO-MEDICAL ELECTRONICS CO., LTD
1203 nanhuan avenue
guangming district
shenzhen, guangming 51810 6
CH  518106
Manufacturer (Section G)
SHENZHEN MINDRAY BIO-MEDICAL ELECTRONICS CO., LTD
1203 nanhuan avenue
guangming district
shenzhen, guangming 51810 6
CH   518106
Manufacturer Contact
anna jeczen
800 macarthur blvd
mahwah, NJ 07430-2225
2019958096
MDR Report Key22435985
Report Number3009156722-2025-00011
Device Sequence Number4708766
Product Code BSZ
UDI-Device Identifier06944904030272
UDI-Public06944904030272
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K171311
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 11/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberA5
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2025
Supplement Date Received by Manufacturer10/20/2025
Initial Report FDA Received Date07/08/2025
Supplement Report FDA Received Date11/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown